# SDR 29GA34629092013

- Difficulty date: September 20, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 29,992 hours, 33,775 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GPP125012
- Part serial: 0841182
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LOST HYD PRESSURE IN MAIN ACCUMULATOR BEFORE LANDING, NO LANDING GEAR EXTENSION AND LOSS OF STEERING, PULL EMERGENCY LANDING GEAR HANDLE DECLARED EMERGENCY 1.  TRY ON PUMP.  REPLACED HYD PRESSURE SWITCH OPS AND FUNCTIONAL CHECKS GOOD. THIS SDR SUBMITTED UNDER 2013FA0000549 DUE TO NO ACCESS TO DATA BASE LOCKED OUT OF SYS.
